# SDR QXEA200602074

- Difficulty date: August 4, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 AFT CARGO BAY FRAME WEB AND SUPPORT ANGLE AT FUSELAGE STATION X600, Y27LT AND 299.00 HAVE CORROSION ON SURFACE.  REPAIRED IAW DHC-8-200 SRM 51-20-36, 51-70-11, 51-40-00 AND SRM 51-40-11.
